I have social anxiety and familiar tremor. The tremor effects my left arm only and my left leg sometimes. I started out with Zoloft and after some time on Zoloft I started to notice a tremor in my left arm. Also with any physical activity the toes on my left foot would curl under. I was taken off Zoloft and put on wellbutrin. The tremor got worse but didn't notice my toes curling under. I was then run thru a whole bunch of ssri's and others. Nothing worked. Some of them came with new problems, paxil gave me nose bleeds and so I just gave up. I was put on klonopin a few times when starting out on new meds. But it was only for a week. I would be doing ok until I stopped the klonopin. I talked my doctor into just letting me do a low dose of klonopin (.5) a day. It really worked well did not stop the tremor completely and no toes curling under. My last doctors visit he wanted me to try trazodone along with the klonopin. I stated out at .50 of trazodone and worked up to 150. I was only at the 150 dose for about 3 days and the same thing happen again. I was doing some work outside and noticed my toes curl under on my left foot. Plus the next day was sitting watching tv and my nose started bleeding really bad. It scared me bad! So I called into the doctors office and told them what was going on. They called me back and told me to stop the trazodone. I told them I'm done with antidepressants! I told them that klonopin has been the only thing that had helped with the tremor and the anxiety. They said I could take .5 twice a day ( in the morning and again in the evening) They did this because I said that the klonopin I took in the morning didn't seem to last the whole day. I could feel it wear off by the evening. So I started doing some reading on Klonopin and I'm not sure I want to take it twice a day. All the terrible stories of dependency and horrible withdrawal. I have been on klonopin for about 5 months now. Just not sure what to do. Klonopin is the only thing that helps with tremor with no side effects. I feel like just giving up. The one thing that helps me could hurt me in the long run. Very frustrated!